I have heard of this and if you search on the internet quite a bit comes up in regards to herxing from glutathione. That may just mean that your body has a hard time detoxing, or your body is depleted in glutathione (making it harder to detox) and then when you get it, it is somewhat overwhelming. Not necessarily a bad thing - it is probably working then and getting toxins out.
I would just keep track of how you feel with it and hopefully - the more you continue with the IV's, the less intense the feelings might be. Drink lots and lots of water after you do an IV (I know you probably already are
Do you just feel a bit off for a few hours?
July 2007 - Deer tick bite w/ physician confirmed EM Rash - given 10 days of Doxy
October 2012 - My world gets rocked January 2013 - My world turns upside down
March 2013 - Igenex +, start treatment with LLMD, LLND, and herbalist
August 2013- Finished all abx, continuing with herbs and homeopathy, Feeling good!
July 2014- Off all treatment since Jan 2014, just taking vitamins